# SDR SIMA20160901003

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,482 hours, 33,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14528473002
- Condition: Damaged
- Location: Frame 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD SUPPORT AT FRAME 50, BETWEEN STRINGERS 13-14R, HAS MISDRILLED HOLES.  REPAIRED THE SUPPORT IAW ERS-EM-53MR-2251-R1.
